# SDR WX0A2019120273443

- Difficulty date: November 29, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N279NV
- Make and model: Airbus A320-214
- Aircraft serial: 5250
- Aircraft time: 23,925 hours, 17,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN LOWER FELL OFF NEAR L1 DOOR / R/R EXIT LIGHT COVER PER AMM 33-51-13. NO OTHER DEFECTS NOTED AT THIS TIME."
